Nonexponential decays and nonextensivity

Citation
G. Wilk et Z. Wlodarczyk, Nonexponential decays and nonextensivity, PHYS LETT A, 290(1-2), 2001, pp. 55-58
Citations number
32
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
290
Issue
1-2
Year of publication
2001
Pages
55 - 58
Database
ISI
SICI code
0375-9601(20011105)290:1-2<55:NDAN>2.0.ZU;2-A
Abstract
We demonstrate that nonexponential decays of unstable systems can be unders tood as yet another example of nonextensivity encountered in many physical systems and as such can be characterized by the nonextensivity parameter q. (C) 2001 Elsevier Science B.V All rights reserved.